# SDR ASAA2023101745699

- Difficulty date: October 17, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 54,339 hours, 16,086 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 9612027
- Condition: Faulty
- Location: E/E Shelf E2-2
- Part time: 81 hours, 32 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFAIL LIGHT ILLUMINATED. GROUNDED - YES. (RESOLVED ON W/O: 1973033 TASKCARD: N/R-00004 ) REMOVED AND REPLACED #1 CPC PER AMM 21-31-01. NO FAULTS NOTED. REMOVED PLACARD. REMOVED MEL 21-14C. RESTORED CONFIGURATION CHANGE. SEAMC DAVE NOTIFIED.
